# SDR DL72L000587

- Difficulty date: February 21, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N506DA
- Make and model: Boeing 727232
- Aircraft serial: 21308
- Aircraft time: 71,771 hours, 48,526 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 652163262
- Part serial: BN355
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SPAR DOUBLER CRACKED.  REPAIRED PER M/M 57-52-0 FIG 802, ON SO 858935.
